Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 74, NWS Duluth, MN

October 10, 2021

NWS Duluth, MN issued this small craft advisory at Oct 10, 2021, 4:31 PM CDT. It took effect at Oct 10, 2021, 9:12 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2021, 4:31 PM CDT (21:31 UTC)
In effect from
Oct 10, 2021, 9:12 PM CDT
Expired
Oct 11, 2021, 1:00 PM CDT
In force
16 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

799 
WHUS73 KDLH 102131
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
431 PM CDT Sun Oct 10 2021

LSZ140-141-110945-
/O.NEW.KDLH.SC.Y.0074.211011T1000Z-211011T1800Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
431 PM CDT Sun Oct 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM CDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...From 5 AM to 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
3 follow-up statements
274 
WHUS73 KDLH 110212
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
912 PM CDT Sun Oct 10 2021

LSZ121-142>148-150-111000-
/O.EXB.KDLH.SC.Y.0074.211011T0212Z-211011T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
912 PM CDT Sun Oct 10 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and
  waves 2 to 4 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 5 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-141-111415-
/O.EXT.KDLH.SC.Y.0074.211011T0212Z-211011T1800Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
912 PM CDT Sun Oct 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 3 to 6 ft.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
321 
WHUS73 KDLH 110942
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
442 AM CDT Mon Oct 11 2021

LSZ121-142>148-150-111045-
/O.EXP.KDLH.SC.Y.0074.000000T0000Z-211011T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
442 AM CDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM CDT EARLY THIS
MORNING...

$$

LSZ140-141-111800-
/O.CON.KDLH.SC.Y.0074.000000T0000Z-211011T1800Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
442 AM CDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

KSE
573 
WHUS73 KDLH 111449
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
949 AM CDT Mon Oct 11 2021

LSZ141-111600-
/O.CAN.KDLH.SC.Y.0074.000000T0000Z-211011T1800Z/
Grand Marais to Taconite Harbor MN-
949 AM CDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wave heights will continue to diminish this morning from Taconite
Harbor to Grand Marais. Thus, the Small Craft Advisory has been
cancelled. The advisory continues through 1 PM CDT from Grand
Marais to Grand Portage.

$$

LSZ140-111800-
/O.CON.KDLH.SC.Y.0074.000000T0000Z-211011T1800Z/
Grand Portage to Grand Marais MN-
949 AM CDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt. Waves
  3 to 5 ft.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

JTS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 4:29 PM CDT, 2 minutes earlier.

Area forecast discussion, Oct 10, 4:29 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
429 PM CDT Sun Oct 10 2021

.DISCUSSION...(This evening through Saturday)
Issued at 427 PM CDT Sun Oct 10 2021

Summary: More chances for rain after thunderstorms today.
Temperatures start to drop to more seasonal levels later this week.

A stacked low moving over the Dakotas and western MN continues to
meander its way across our area, with the surface occluded front
along Hwy 2 in MN. Strong synoptic forcing from a 300mb jet streak
and upper level cut off low has combined with substantial effective
shear, MLCAPE 1000-1500 J/kg, and little to no capping. This has
allowed storms, some severe, to initiate over NE MN and the Bayfield
Peninsula, particularly in areas of less cloud cover and efficient
daytime heating. Storms will push north-northeastward this afternoon
and early this evening, with hail, strong winds, and brief tornadoes
possible. Severe storms are most likely north of Hwy 2 in both MN
and WI. Dry and much more stable air pushing in behind this
disturbance should allow any severe threat to come to an end quickly
around midnight. Some scattered showers are possible overnight over
the Iron Range and International Border with wrap around
precipitation as this system departs.

Global models are in amazingly decent agreement through all of the
work week. An upper level cutoff low moves over southern Wisconsin
Monday night into Tuesday morning, which will bring some chances for
rain to the eastern half of the CWA in the occluded quadrant of that
system. Continuing in our current pattern of stacked 500mb lows, yet
another is projected to sweep over the Upper Midwest Wednesday night
into Thursday, accompanied by a plume of Gulf moisture, which will
bring in high chances for widespread rain across the region. This
strong system should allow cooler, more seasonable temperatures to
return to the region with highs in the 50s and lows in the upper 30s
by Thursday. For our known cold local spots, this will likely be the
next chance for frost since early September!

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1229 PM CDT Sun Oct 10 2021

Mixed conditions across the region this afternoon will continue
through much of the TAF period. Some scattered thunderstorms are
possible early this afternoon at BRD and INL before more widespread
thunderstorms are expected to cross from southwest to northeast late
this afternoon and early this evening. Most storms should be out of
the area by midnight. IFR and LIFR ceilings are expected to build in
behind the thunderstorms early Monday morning at all terminals
except HYR.

&&

.MARINE...
Issued at 427 PM CDT Sun Oct 10 2021

Thunderstorm chances over western Lake Superior will continue this
evening until storms move out of the region late tonight. Gusty east
winds along the North Shore should dissipate this evening as winds
turn and become gusty from the southwest overnight into Monday
morning. A brief period of these strong southwest winds will lead to
a period of 3 to 5 foot waves along the North Shore northeast of
Taconite Harbor. A Small Craft Advisory has been issued for tomorrow
morning. Winds will continue from the southwest through the day
Monday but calm down as the pressure gradient lessens in the
afternoon. Winds turn from the north Tuesday 10-15 knots. There are
chances for rain over western Lake Superior early Tuesday morning
and Wednesday evening into Thursday. Overall, conditions on Superior
will be generally unsettled for much of this week, in a much more
typical October fashion.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  51  63  53  63 /  20  10  20  20
INL  52  63  48  60 /  70  20  10  10
BRD  48  66  49  63 /  40   0   0  10
HYR  48  65  51  64 /   0  20  40  20
ASX  50  68  52  65 /  30  20  50  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 5 AM to 1 PM CDT Monday for LSZ140-141.

&&

DISCUSSION...Levens/Unruh
AVIATION...Levens/Melde
MARINE...Levens/Unruh
Hazardous weather outlook, Oct 10, 1:46 PM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
146 PM CDT Sun Oct 10 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111900-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
146 PM CDT Sun Oct 10 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Isolated severe storms are possible this afternoon and early
evening. Hail to half-dollar size, damaging wind gusts to 60 mph,
weak and brief tornadoes, and frequent cloud-to-ground lightning
are the main threats. The risk of severe storms will decrease
quickly this evening with the loss of daytime heating. A severe
thunderstorm watch is in effect until 9 PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report hail of any size and
rainfall amounts to the National Weather Service.

LSZ121-140>148-150-111900-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
146 PM CDT Sun Oct 10 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Strong east and northeast winds of 10 to 15 knots with gusts to
20 knots will build waves to 3 to 5 feet along portions of the
North Shore and near the Twin Ports through mid-afternoon. Winds
will turn southwesterly by late afternoon. A Small Craft Advisory
is in effect for the locations where wind and waves will be most
hazardous.

Strong storms are also expected this afternoon and early evening
with large and and strong winds the main threats.  A severe
thunderstorm watch is in effect until 9 PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

An active weather pattern is expected throughout the upcoming
week. There will be several time periods when conditions may be
hazardous to smaller vessels.

Wolfe

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Oct 10, 4:05 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Duluth MN
405 PM CDT Sun Oct 10 2021

MNZ010-011-019-102130-
Central St. Louis MN-Koochiching MN-North St. Louis MN-
405 PM CDT Sun Oct 10 2021

...Strong thunderstorms will impact portions of northeastern
Koochiching and northwestern St. Louis Counties through 430 PM CDT...

At 405 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rainy Lake West, to 6 miles north of Crane
Lake, to 11 miles north of Lake Vermilion, moving north at 25 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Lake Vermilion, Tower, Kabetogama, Crane Lake, Rainy Lake West,
Voyageurs National Park, Kabetogama Lake, Buyck, Sand Point Lake,
Loon Lake, Island View, Echo Lake, Vermillion Lake Reservation, Trout
Lake, and Lac la Croix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northeastern Minnesota.

&&

LAT...LON 4862 9295 4854 9273 4854 9264 4850 9263
      4850 9270 4846 9271 4844 9266 4845 9251
      4841 9245 4835 9247 4822 9237 4825 9227
      4832 9231 4835 9222 4834 9221 4819 9210
      4763 9240 4815 9271 4862 9335 4864 9325
TIME...MOT...LOC 2105Z 181DEG 23KT 4865 9327 4836 9250 4804 9232

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Melde
Local storm report, Oct 10, 4:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
406 PM CDT SUN OCT 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     KABETOGAMA              48.44N 93.03W
10/10/2021                   ST. LOUIS          MN   911 CALL CENTER

            REPORT OF TREE DOWN ON POWERLINE AT OR NEAR
            KABETOGAMA VISITOR CENTER. TIME ESTIMATED
            FROM RADAR.

&&

JJM
Special weather statement, Oct 10, 4:09 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Duluth MN
409 PM CDT Sun Oct 10 2021

MNZ012-020-102130-
Northern Cook/Northern Lake MN-Southern Lake/North Shore MN-
409 PM CDT Sun Oct 10 2021

...A strong thunderstorm will impact portions of southwestern Lake
County through 430 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thomas Lake Near Brimson, or 38 miles northeast of Duluth, moving
north at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Finland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4711 9152 4717 9176 4748 9146 4742 9126
TIME...MOT...LOC 2109Z 201DEG 32KT 4722 9160

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Melde
Special weather statement, Oct 10, 4:12 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Duluth MN
412 PM CDT Sun Oct 10 2021

MNZ011-102130-
North St. Louis MN-
412 PM CDT Sun Oct 10 2021

...A strong thunderstorm will impact portions of northeastern St.
Louis County through 430 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burntside Lake, or 13 miles west of Ely, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Lake Vermilion, Burntside Lake, Robinson, Cummings Lake, and Big
Moose Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4815 9186 4786 9201 4786 9207 4788 9227
      4820 9226
TIME...MOT...LOC 2112Z 189DEG 27KT 4794 9213

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Melde
Special weather statement, Oct 10, 4:28 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Duluth MN
428 PM CDT Sun Oct 10 2021

MNZ012-021-102200-
Northern Cook/Northern Lake MN-Southern Cook/North Shore MN-
428 PM CDT Sun Oct 10 2021

...A strong thunderstorm will impact portions of southwestern Cook
County through 500 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tofte, or 22 miles southwest of Grand Marais, moving north at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lutsen around 435 PM CDT.

Other locations in the path of this storm include Eagle Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4773 9026 4767 9052 4758 9074 4751 9086
      4752 9091 4796 9080 4799 9045 4793 9010
TIME...MOT...LOC 2127Z 195DEG 32KT 4759 9075

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Wolfe
Special weather statement, Oct 10, 4:31 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
431 PM CDT Sun Oct 10 2021

MNZ012-020-102200-
Northern Cook/Northern Lake MN-Southern Lake/North Shore MN-
431 PM CDT Sun Oct 10 2021

...A strong thunderstorm will impact portions of central Lake County
through 500 PM CDT...

At 430 PM CDT, Doppler radar was tracking a strong thunderstorm over
Whyte, or 36 miles southeast of Ely, moving north at 40 mph.

HAZARD...Winds gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Whyte, Highland Lake, Isabella, Dumbbell Lake, Thomas Lake Near
Brimson, Finland, Greenwood Lake, Wales, Murphy City, Gooseberry
Falls State Park, and Split Rock Lighthouse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Minnesota.

&&

LAT...LON 4781 9164 4771 9112 4715 9146 4718 9179
      4724 9179
TIME...MOT...LOC 2130Z 196DEG 33KT 4743 9154

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Melde

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:23 PM CDTSpecial Weather StatementDLHCook37 min
Oct 10, 4:18 AM CDTSpecial Weather StatementDLHCarlton27 min
Oct 10, 8:42 AM CDTSpecial Weather StatementDLHCass33 min
Oct 10, 10:34 AM CDTSpecial Weather StatementDLHKoochiching26 min
Oct 10, 12:30 PM CDTSpecial Weather StatementDLHItasca15 min
Oct 10, 12:31 PM CDTSpecial Weather StatementDLHItasca14 min
Oct 10, 12:47 PM CDTSpecial Weather StatementDLHItasca28 min
Oct 10, 12:48 PM CDTSpecial Weather StatementDLHItasca27 min
Oct 10, 1:27 PM CDTSpecial Weather StatementDLHItasca33 min
Oct 10, 1:50 PM CDTSpecial Weather StatementDLHItasca25 min
Oct 10, 2:11 PM CDTSpecial Weather StatementDLHSaint Louis34 min
Oct 10, 2:17 PM CDTSpecial Weather StatementDLHSaint Louis13 min
Oct 10, 2:26 PM CDTTornado WarningDLHItasca, Koochiching, Saint Louis34 min
Oct 10, 2:31 PM CDTSevere Thunderstorm WarningDLHSaint Louis29 min
Oct 10, 2:42 PM CDTTornado WarningDLHSaint Louis18 min
Oct 10, 3:02 PM CDTSevere Thunderstorm WarningDLHSaint Louis28 min
Oct 10, 3:07 PM CDTSpecial Weather StatementDLHKoochiching23 min
Oct 10, 3:09 PM CDTSpecial Weather StatementDLH21 min
Oct 10, 3:14 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis31 min
Oct 10, 3:18 PM CDTSpecial Marine WarningDLH87 min
Oct 10, 3:27 PM CDTSpecial Weather StatementDLHSaint Louis18 min
Oct 10, 3:41 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis49 min
Oct 10, 4:05 PM CDTSpecial Weather StatementDLH25 min
Oct 10, 4:09 PM CDTSpecial Weather StatementDLHLake21 min
Oct 10, 4:12 PM CDTSpecial Weather StatementDLH18 min
Oct 10, 4:19 PM CDTSevere Thunderstorm WarningDLHSaint Louis26 min
Oct 10, 4:28 PM CDTSpecial Weather StatementDLHCook32 min
Oct 10, 4:31 PM CDTSpecial Weather StatementDLHLake29 min
Oct 10, 4:33 PM CDTSpecial Weather StatementDLH27 min
Oct 10, 4:43 PM CDTSpecial Weather StatementDLH32 min
Oct 10, 4:57 PM CDTSpecial Weather StatementDLHLake33 min
Oct 10, 5:04 PM CDTSpecial Marine WarningDLH56 min
Oct 10, 5:15 PM CDTSpecial Weather StatementDLH30 min
Oct 10, 5:26 PM CDTSpecial Weather StatementDLHLake34 min
Oct 10, 5:28 PM CDTSevere Thunderstorm WarningDLHCook47 min
Oct 10, 5:36 PM CDTTornado WarningDLHCook39 min
Oct 10, 5:40 PM CDTSpecial Weather StatementDLHCook35 min
Oct 10, 6:15 PM CDTSpecial Weather StatementDLHCook45 min
Oct 10, 6:30 PM CDTSpecial Marine WarningDLH60 min
Oct 10, 12:14 AM CDTSpecial Weather StatementDLHPrice31 min
Oct 10, 12:54 AM CDTSpecial Weather StatementDLHPrice36 min
Oct 10, 1:14 AM CDTSpecial Weather StatementDLHPrice16 min
Oct 10, 1:28 AM CDTSpecial Weather StatementDLHPrice17 min

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.